# SDR CA031214002

- Difficulty date: November 23, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 4120T01P02
- Part serial: WYGA5333
- Condition: Defective
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THERE WAS A L FADEC FAULT 1 STATUS MESSAGE.  LT FUEL FLOW DROPPED FROM 890 KG/HR TO 670 KG/HR LT N1 INCREASED TO 98 PERCENT, LT ENG FLAMEOUT CAUTION AND CONTIGNITION STATUS MESSAGES APPEARED.  MESSAGES THEN DISAPPEARED AND ENGINE RETURNED TO NORMAL.  FDR ANALYSIS REVEALED THAT THE ENGINE DID NOT FLAME OUT. IAW MFG RECOMMENDATION THE FMU (FUEL METERING UNIT) HAS BEEN REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
